MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 5; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 5; CEMENTLESS STEM
Model Number 01.13.105R
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2 july 2020: lot 169047: (b)(4) items manufactured and released on 16-may-2017.Expiration date: 2022-07-07.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
9 months after primary surgery, revision surgery performed for stem loosening.Stem and ceramic head revised successfully.

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 5
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10288608
Report Number3005180920-2020-00450
Device Sequence Number10996877
Product Code LZO
UDI-Device Identifier07630030803246
UDI-Public07630030803246
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2022
Device Model Number01.13.105R
Device Catalogue Number01.13.105R
Device Lot Number169047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR